# SDR HNAA2015101900301

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 59,509 hours, 67,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING IN FLIGHT WITH PROP HEAT ON.  INSPECTED AND CLEANED NR 2 CONNECTORS AT BRUSH BLOCK.  SEATED EMERGENCY LIGHT BATTERIES AT PS1 AND PS2. GROUND RAN ACFT.  NO DEFECTS NOTED.  OPS CHECKED GOOD. OK FOR SERVICE.
